# SDR IPXA2017020813839

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,461 hours, 7,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THRU 10000 FT, THE LT CABIN DOOR NOT CLOSED ILLUMINATED, CABIN PSI APPRX. 4.0 FOLLOWED ECAM, NO ABNORMALS.  CABIN PRESSURIZED NORMALLY. WARNING WENT AWAY THRU 10000 FT DURING DESENT.  5.0 PSI DIFF. PERFORMED OPS TEST IAW AMM 52-71-11. TEST OK ALL INDICATIONS NORMAL NO FAULT FOUND
